Differential and Integral Equations

Nonnegative weak solutions of a porous medium equation with strong absorption

Chung-Ki Cho

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper studies the nonnegative weak solutions of a porous medium equation with strong absorption. We prove an apriori $\text{L}^{\infty}$ estimate through Moser iteration and obtain a compactness theorem and an integral-type Harnack inequality. Using these fundamental results we prove the existence of initial traces of weak solutions and obtain the existence of a fundamental solution and the nonexistence of a very singular solution, as byproducts. As an another application of our apriori estimates we prove the finiteness of the propagation speed without using comparison principle

Article information

Source
Differential Integral Equations, Volume 11, Number 6 (1998), 847-874.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367329480

Mathematical Reviews number (MathSciNet)
MR1659260

Zentralblatt MATH identifier
1014.35046

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35Dxx: Generalized solutions 35R35: Free boundary problems 76S05: Flows in porous media; filtration; seepage

Citation

Cho, Chung-Ki. Nonnegative weak solutions of a porous medium equation with strong absorption. Differential Integral Equations 11 (1998), no. 6, 847--874. https://projecteuclid.org/euclid.die/1367329480


Export citation